[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: stinging sensation while bolusing

I would like to comment on this stinging sensation.  I had alot more stinging
early in my pump use with Humalog.  I do not know why but I have none of it
now.  I have been on the pump for 2+ years--Humalog since Sept. 1997.  I was
thinking about doing the V/H mix, but I find that my problems with H have
gotten much better including not needing to change the tender for 5 days and I
just do it then because I think I should.  I used to have to change it every 3
days, but now I don't have the itching I used to.  Maybe our bodies have to
adapt to Humalog more than Velosulin or Regular.  I don't know.  What do you
think?  ellen
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted